MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Dysuria (2684); Urinary Incontinence (4572)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient contacted the clinic on (b)(6) 2025 reporting return of incontinence and difficulty voiding for a couple of days prior to the incontinence.X-ray and ct confirmed a left balloon migration into the bladder.Explant performed on (b)(6) 2026.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane n
plymouth, MN 55441
7636949880
MDR Report Key24524379
Report Number3003477176-2026-00002
Device Sequence Number9691637
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public180668000380
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Device Lot NumberUM01088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale